Generic Optimality Conditions for Semialgebraic Convex Programs

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2011) Generic Optimality Conditions for Semialgebraic Convex Programs. Mathematics of Operations Research, 36 (1). pp. 55-70.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/24968
Item Type: Article
Language: English
Date: February 2011
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:24968
URI: http://publications.ut-capitole.fr/id/eprint/929

Actions (login required)

View Item View Item